Sorry to hear you are having such a difficult time right now. I also have episodes of SVT and am near your age. I am not aware of any increased risk of stroke with PSVT. It has always been my understanding that the increase in stroke rate common in arrhythmia is associated with Atrial Fibrillation, which is a different arrhythmia than PSVT. Because in A-Fib the atria 9upper chambers) of the heart are '"quivering" and not pumping forcefully as in a normal heart, blood collects in parts of the heart, becomes stagnant and can clot. Eventually these clots can make their way out of the heart and into the blood stream. With SVT I believe there is usually fairly vigorous contraction of the atria, but that it is so rapid the chambers can become temporarily "overfilled" with blood giving the patients that feeling of pressure of fullness along with a very fast heart rate. I have never been in SVT for longer than several hours and I could conceivably see that prolonged episodes might cause several other problems due to the stress on the overall body system. If you are concerned about this, I would definitely ask my doctor, and maybe ask another doctor, too, just to confirm. Having good information is important to maintaining good health. Ablations can be a tricky thing -- they are highly successful in some patients in some conditions, but not so helpful in others, so while that is something you might still want to pursue, there might be other treatments that could help. Also, there are plenty of postings about women, menopause and increases in palpitations and arrhythmia so it is my opinion that there probably is some connection there... Best wishes and good luck!
Hello~The above poster had great points. I truly think that going through menopause can be a large factor in having an increase in the SVT, I know I get more "extra" beats and such when I am near my period, hormones can play a big role in this.
I would also seek another doctors opinion if you are able to, it is always a good idea to get more than one opinion, especially if one is not too encouraging or you do not feel comfortable with it.